Library Header Image
LSE Research Online LSE Library Services

Partially revealing rational expectations equilibria with nominal assets

Rahi, Rohit (1995) Partially revealing rational expectations equilibria with nominal assets. Journal of Mathematical Economics, 24 (2). pp. 137-146. ISSN 0304-4068

Full text not available from this repository.
Identification Number: 10.1016/0304-4068(94)00679-5
Item Type: Article
Official URL:
Additional Information: © Elsevier Science B.V.
Divisions: Financial Markets Group
Subjects: H Social Sciences > HB Economic Theory
JEL classification: D - Microeconomics > D5 - General Equilibrium and Disequilibrium > D52 - Incomplete Markets
D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D82 - Asymmetric and Private Information
G - Financial Economics > G1 - General Financial Markets > G14 - Information and Market Efficiency; Event Studies
Sets: Departments > Accounting and Finance
Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Date Deposited: 03 Apr 2008 14:11
Last Modified: 17 Feb 2021 11:08

Actions (login required)

View Item View Item